Por favor, use este identificador para citar o enlazar este ítem: http://www.repositorio.ufop.br/handle/123456789/9269
Título : Ambiguity and constrained polymorphism.
Autor : Figueiredo, Carlos Camarão de
Figueiredo, Lucília Camarão de
Ribeiro, Rodrigo Geraldo
Palabras clave : Ambiguity
Context-dependent overloading
Haskell
Fecha de publicación : 2016
Citación : FIGUEIREDO, C. C. de; FIGUEIREDO, L. C. de; RIBEIRO, R. G. Ambiguity and constrained polymorphism. Science of Computer Programming, v. 124, p.1-19, 2016. Disponível em: <http://www.sciencedirect.com/science/article/pii/S0167642316000836>. Acesso em: 02 out. 2017.
Resumen : This paper considers the problem of ambiguity in Haskell-like languages. Overloading resolution is characterized in the context of constrained polymorphism by the presence of unreachable variables in constraints on the type of the expression. A new definition of ambiguity is presented, where existence of more than one instance for the constraints on an expression type is considered only after overloading resolution. This introduces a clear distinction between ambiguity and overloading resolution, makes ambiguity more intuitive and independent from extra concepts, such as functional dependencies, and enables more programs to type-check as fewer ambiguities arise. The paper presents a type system and a type inference algorithm that includes: a constraint-set satisfiability function, that determines whether a given set of constraints is entailed or not in a given context, focusing on issues related to decidability, a constraint-set improvement function, for filtering out constraints for which overloading has been resolved, and a context-reduction function, for reducing constraint sets according to matching instances. A standard dictionary-style semantics for core Haskell is also presented.
URI : http://www.repositorio.ufop.br/handle/123456789/9269
ISSN : 01676423
metadata.dc.rights.license: O Periódico Science of Computer Programming concede permissão para depósito deste artigo no Repositório Institucional da UFOP. Número da licença: 4230720311201.
Aparece en las colecciones: DECSI - Artigos publicados em periódicos

Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
ARTIGO_AmbiguityConstrainedPolymorphism.pdf502,18 kBAdobe PDFVisualizar/Abrir


Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.